September 2010, Volume 8, Number S10

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Newton method for systems of nonlinear equations with singular Jacobian using diagonal updating PDF
M. Y. Waziri, W. J. Leong, M. A. Hassan, M. Monsi 1-8
Local Asymptotic Stability of Recurrent Diseases PDF
Olawale S. Obabiyi, Alexander Nwagwo 7-17
Test of Significance of Misclassifying First Order Bilinear Processes as Linear Processes PDF
Ohakwe Johnson, Iheanyi S. Iwueze 18-27
Dependent Multi-Dimensional Mixed Sampling Plans by Using Gaussian and Poisson Probability Models PDF
S. Deva Arul, K. Rebecca Jebaseeli Edna 28-38
A time-stepping for incompressible Navier-Stokes Equations PDF
A. Elakkad, S. Alami, A. Elkhalfi, N. Guessous 39-47
A Note on Index Summability of an Infinite Series PDF
U. K. Misra, Mahendra Misra, M. K. Muduli 48-58
Properties of the Buys-Ballot Estimates When Trend-Cycle Component of a Time Series Is Linear: Additive Case PDF
Iheanyi S. Iwueze, Eleazar C. Nwogu, Jude C. Ajaraogu 59-77
An Inventory Model for Product Life Cycle With Defective Items PDF
S. Panayappan, C. Krishnamoorthi 78-87
A constructive proof for Farkas lemma with trapezoidal fuzzy numbers PDF
S. H. Nasseri, M. Arab 88-94
A Note on the Sampling Distribution and a Correction Factor for Range PDF
P. Marimuthu. 95-101
Automatic Polynomial Wavelet Regression for Signals with Non-Gaussian Noises PDF
Alsaidi M. Altaher, Mohd Tahir Ismail 102-113
A revised simplex algorithm for fuzzy number linear programming problems using linear ranking functions PDF
S. H. Nasseri, B. Khabiri 114-126
Recurrence Relations For Moments Of GOS From Marshall-Olkin-Extended Burr XII Distribution PDF
N. A. Mokhlis, Y. Abdel-Aty, M. Mohie El-Din 127-136